×

zbMATH — the first resource for mathematics

Sequential convergences in \(l\)-groups without Urysohn’s axiom. (English) Zbl 0770.06008
The system \(\text{Conv }G\) of all sequential convergences on an \(\ell\)- group \(G\) satisfying Urysohn’s axiom was investigated earlier by the present author [ibid. 39, 717-729 (1989; Zbl 0713.06009)] and others [M. Harminc, ibid. 39, 232-238 (1989; Zbl 0681.06007)]. For an Abelian \(\ell\)-group \(G\) the author studies \(\text{conv } G\), the system of all sequential convergences on \(G\) which do not satisfy Urysohn’s axiom. The \(o\)-convergence on \(G\) belongs to \(\text{conv } G\) but not to \(\text{Conv } G\). There are no atoms in \(\text{conv } G\) unlike the case for \(\text{Conv } G\). The following are equivalent: \(\text{conv } G\) is a lattice, \(\text{conv } G\) is a complete lattice, \(\text{conv } G\) has a greatest element, \(\text{Conv } G\) has a greatest element. If \(G\) is an \(\ell\)-group having finite breadth, then (1) \(\text{conv } G=\text{Conv } G\), and (2) \(G\) is completely distributive. The system \(\text{conv } G\backslash\text{Conv }G\) is also studied.

MSC:
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
06F15 Ordered groups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] P. Conrad: The structure of a lattice-ordered group with a finite number of disjoint elements. Michigan Math. J. 7 (1960), 171-180. · Zbl 0103.01501 · doi:10.1307/mmj/1028998387
[2] L. Fuchs: Partially ordered algebraic systems. Pergamon Press, Oxford, 1963. · Zbl 0137.02001
[3] M. Harminc: Sequential convergence on abelian lattice-ordered groups. Convergence structures 1984. Matem. Research, Band 24, Akademie Verlag, Berlin, 1985, pp. 153-158.
[4] M. Harminc: The cardinality of the system of all convergences on an abelian lattice ordered group. Czechoslov. Math. J. 37 (1987), 533-546. · Zbl 0645.06006 · eudml:13664
[5] M. Harminc: Sequential convergences on lattice ordered groups. Czechoslov. Math. J. 39 (1989), 232-238. · Zbl 0681.06007 · eudml:13773
[6] M. Harminc: Convergences on lattice ordered groups. Disertation, Math. Inst. Slovac Acad. Sci., 1986. · Zbl 0581.06009
[7] M. Harminc, J. Jakubík: Maximal convergences and minimal proper convergences in \(\ell \)-groups. Czechoslov. Math. J. 39 (1989), 631-640. · Zbl 0703.06011 · eudml:13812
[8] J. Jakubík: Konvexe Ketten in \(\ell \)-Gruppen. Časop. pěst. matem. 84 (1959), 53-63. · Zbl 0083.01803
[9] J. Jakubík: Convergences and complete distributivity of lattice ordered groups. Math. Slovaca 38 (1988), 269-272. · Zbl 0662.06005 · eudml:32186
[10] J. Jakubík: On some types of kernels of a convergence \(\ell \)-group. Czechoslov. Math. J. 39 (1989), 239-247. · Zbl 0748.06006 · eudml:13774
[11] J. Jakubík: Lattice ordered groups having a largest convergence. Czechoslov. Math. J. 39 (1989), 717-729. · Zbl 0713.06009 · eudml:13822
[12] J. Jakubík: Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras. Czechoslov. Math. J. 40 (1990), 453-458. · Zbl 0731.06010 · eudml:13866
[13] B. Z. Vulih: Vvedenie v teoriyu poluuporyadoqennyh prostranstv. Moskva, 1961.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.